... chills and headaches. Why is this? Is it due to lack of body fat in that part of the body? I have been injecting since October 2015 and thought by now the reactions would have settled down but this isn't the case.
Bell; Not sure but I would bet it is the same reason the doctor had my Brother stop giving his Insulin Shot's in his legs, More would get in his system much faster because your legs are much more active than other parts of the body, Such as walking around the house, work you name it So it pumps through you faster. Almost every time he shoot's in his legs, He drops to a dangerous low, in a very short period of time. There really is not much you can do about this other than do not give yourself the shot's in the leg's best of luck. Chuck1957
- Plegridy Information for Consumers
- Plegridy Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plegridy (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2010 • 1 answer
Posted 10 Sep 2011 • 5 answers
Posted 21 Dec 2015 • 0 answers
Posted 16 Sep 2016 • 0 answers
Posted 22 Sep 2016 • 0 answers